# SDR USAAD01015

- Difficulty date: January 25, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11331780
- Condition: Discharged
- Location: Service Door
- Part time: 26,710 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE GALLEY SERVICE DOOR EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS BELOW THE GREEN ARC.  MAINTENANCE REPLACED THE EVACUATION SLIDE.  (M)
